# SDR SWIA202162129

- Difficulty date: September 14, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE AFT BAGGAGE BAY DOOR WERE FOUND 4 EA BROKEN RUBBER STOPS   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW 4 EA. AFT BAGGAGE BAY DOOR RUBBER STOPS AND PERFORMED OPS TEST OF THE AFT BAGGAGE BAY DOOR  / OPS TEST GOOD  /   REF CRJ 700 AMM 52-31-23-000-801-A01, 52-31-23-400-801-A01, 52-31-23-000-802-A01, 52-31-23-400-802-A01 AND 52-31-00-710-801-A02
